Base curves of multicanonical systems on threefolds
Compositio Mathematica, Volume 52 (1984) no. 1, p. 99-113
@article{CM_1984__52_1_99_0,
     author = {Wilson, P. M. H.},
     title = {Base curves of multicanonical systems on threefolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     pages = {99-113},
     zbl = {0544.14025},
     mrnumber = {742700},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_99_0}
}
Wilson, P. M. H. Base curves of multicanonical systems on threefolds. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 99-113. http://www.numdam.org/item/CM_1984__52_1_99_0/

[1] A. Altman and S. Kleiman: Introduction to Grothendieck Duality Theory. Lecture Notes in Mathematics 146. Berlin, Heidelberg, New York: Springer (1970). | MR 274461 | Zbl 0215.37201

[2] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics 156. Berlin, Heidelberg, New York: Springer (1977). | MR 282977 | Zbl 0208.48901

[3] R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics 52. Berlin, Heidelberg, New York: Springer (1977). | MR 463157 | Zbl 0367.14001

[4] Y. Kawamata: A Generalization of Kodaira-Ramanujam's Vanishing Theorem: Math. Ann. 261 (1982) 43-46. | MR 675204 | Zbl 0476.14007

[5] S. Mori: Projective manifolds with ample tangent bundles. Ann. Math. 110 (1979) 593-606. | MR 554387 | Zbl 0423.14006

[6] S. Mori: Threefolds whose canonical bundles are not numerically effective. Proc. Nat. Acad. Sci. USA 77 (1980) 3125-6. | MR 574383 | Zbl 0434.14022

[7] H. Pinkham: Private communication.

[8] H. Pinkham: Factorization of birational maps in dimension 3. Lecture given at the A.M.S. Summer Institute on Singularities, Arcata, 1981 (to appear). | MR 713260 | Zbl 0544.14005

[9] M. Reid: Canonical threefolds. In: A. Beauville (ed.), Journées de Géométrie Algébrique, Juillet 1979, Sijthoff & Noordhoff (1980). | MR 605348 | Zbl 0451.14014

[10] M. Reid: Minimal models of canonical threefolds. To appear in: S. Iitaka and H. Morikawa (eds.), Symposia in Math. 1, Kinokuniya and North-Holland (1982). | MR 715649

[11] E. Viehweg: Vanishing theorems. J. reine angew. Math. 335 (1982) 1-8. | MR 667459 | Zbl 0485.32019

[12] P.M.H. Wilson: On the canonical ring of algebraic varieties. Comp. Math. 43 (1981) 365-385. | Numdam | MR 632435 | Zbl 0459.14006

[13] O. Zariski: Resolution of the singularities of algebraic three dimensional varieties. Ann. Math. 45 (1944) 472-547. | Zbl 0063.08361

[14] O. Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math. 76 (1972) 560-615. | MR 141668 | Zbl 0124.37001